# SDR GTIA050120

- Difficulty date: April 4, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UPON RETRACTION LOUD RUMBLE AND VIBRATION NOTED.  REPEATED PROCESS WITH SAME RESULT LOWERED GEAR AND RETURNED TO ACY LANDED BELOW LDG WT OF 128,000.  FOUND SHEAR BOLT AT DRIVE RELEASE MECHANISM LEVER OF LEFT NLG.  REMOVED AND REPLACED BOLT IAW MD80 MM 20-30-01.  OPS CHECK OF DRIVE RELEASE MECHANISM OK IAW 32-22-02.  NO OVERWEIGHT INSPECTION REQUIRED.  (M)
